Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Losing tightness of penis for continuous masturbation. What should I do?

Answered by
Dr.
Dr. G.Srinivasan

Urologist

Practicing since :1991

Answered : 1414 Questions

default
Posted on Tue, 8 Jan 2013 in Penis Problems
Question: am 30 year old and have habit of masterbution from age 20. now my penis has losing tightness. my marriage is coming soon. am very depress. pls help what should i do.
doctor
Answered by Dr. G.Srinivasan 2 hours later
Hi,

Welcome to XXXXXXX I understand your anxiety,
Masturbation are part of life during this age.
It neither leads to weakness, infertility or erection problems in later life.
These are all myths circulating in the society for decades/centuries.
Have healthy food, exercise regularly, reduce weight if required, quit smoking, take alcohol in moderation.
Nothing else is required. If still worried consult a nearby urologist.
Wish you good health
Regards
DR GS

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. G.Srinivasan 6 hours later
Dr. Harti Thanks for advice me. pls tell me about my penis Tightness recovery . pls tell me Whats type of food or fruit is best for recovery of my sexual Power. pls suggest if medicine available without side effect.
doctor
Answered by Dr. G.Srinivasan 29 minutes later
Hi
Welcome back.
It is all in the mind.
Things will automatically become ok when you are lovemaking.
Take healthy diet including fresh fruits and vegetables. Please follow the other advice in the previous reply.
Erection can be made better with medicines and that needs to be taken only when sexual intercourse has failed more than once after married life, in which case you need to be examined by a urologist and the required medicine prescribed.
Wishing you good physical and sexual health---
Best Regards
DR GS

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Erectile dysfunction

doctor1 MD

hi I am a 31 year old male suffering from erectile dysfunction. i m very depressed as I broke up 2 times with the girls I really loved because of this problem. Now I am planning to get married and dont want to lose my fiance because of this problem.pls help me

doctor1 MD

hi, I have diabetes, my sugar is pp.174 & fasting 163,I feel tremendous weakness. currently I am taking 1 tab of Isryl M2,Zilos AM, and Ecospryn 75, in the morning after breakfast,and Glycomet SR 500mg after the dinner,along with cobadex Z capsules. What medicines should I take to fight weakness and erectile dysfunction?

doctor1 MD

I am 27 years old, Single, male, my height is 5’8 inch and weight is around 70kg. from Jaipur. Working as a Computer Operator, doesn’t smoke and drink. My problem is related to Sexual. I was masturbating regularly (3-4 times in a week, from the age of 14yrs). Now I have almost finished. Now there is no Erection (inability to achieve erection) and No hardness in my penis. And if there is some erection or hardness it is for very short duration. I am unable to maintain erection sufficient. My penis is very small it is only 4" inches when erect. Non-erect penis is arnd 2 inches. Its look like a small child’s, undeveloped penis. The foreskin of penis is flap & loose also. I have also suffered from PE. I come almost in seconds (through masturbation, I have never do sex).
I discharge in Sleep. Whitish fluid is the released through the penis while urinate, while chatting from a girl, or thinking abt sex (anytime) (spermatorrhoea) I think now I have no Sperm (bcz scrotum size is also very small). Now I have no interest in sex bcz of these problems. I thought that she (my life partner) will laugh on me and I think I couldn’t do sex, and cant satisfy my partner, from this problem I m unable to do marriage.
What can I do to increase the size of penis, for Increase hardness, increase duration of hard erection, quantity, quality & motility of semen/sperm, Sexual stamina & Energy, prevent PE, increases Desire for sex, Duration of sexual act, etc.
Is this Erectile Dysfunction? What may be causing of these problems? Is it a complex case? Is the problem is curable? How soon after I began treatment, can I expect improvement? How much improvement can I reasonably expect, Am I at risk of this problem recurring, Wt is the course, wt is the duration of entire course, Course fee, is the solution is permanent. Can it prevent with this course, wt is success rate, is that any side effects of it. Plz tell me more abt it. With full details.
Treatment should be safe & effective (Result should be 100%)
Plz guide me, I m very tense and mentally disturb.
Eagerly waiting for your reply.
Nitesh Kanoongo
M.No-+0000

doctor1 MD

i am 56 and in great health. i have occassionaly low grad headaches that are not getting worse. i also have a pattern of erectile dysfunction that seems to have started in the last 2 years with these headaches. i get dizzy when standing especially working in the heat. i also have low blood pressure like 108/65 at the dr office. i do take a light dose of Benicar. i am suspecting that all of my symptoms are from too low blood pressure. your thoughts?

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?